# SDR SWAA2024083014415

- Difficulty date: July 19, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT WET AREA; CORROSION ON TENSION STRAP WL 208; RBL 5; BS 1006+2; 1016; 1016+10 TO 1016+14.<[01] TENSION STRAP TO BE REMOVED AND REPLACED ON CCN TTG8Q00UP776 DUE TO CORROSION DAMAGE AND NOT ALLOWABLE ENTRIES ON SRM I.A.W SRM 51-10-02-0G-0 PAR 9.C;[02] RII ITEMS TO BE ACCOMPLISHED ON TTG8Q00UP776
